RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ziglin, Sergei L'vovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 20

Number of views:
This page:553
Abstract pages:4729
Full texts:1945
References:584
E-mail:

http://www.mathnet.ru/eng/person8995
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189085

Publications in Math-Net.Ru
2010
1. S. L. Ziglin, “On the absence of an additional meromorphic first integral in the Riemann problem on the motion of a liquid ellipsoid”, Nelin. Dinam., 6:3 (2010),  567–572  mathnet
2005
2. S. L. Ziglin, “The integrability by quadratures of variational equations in systems with a complementary first integral”, Uspekhi Mat. Nauk, 60:4(364) (2005),  213–214  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:4 (2005), 802–803  isi  elib  scopus
2003
3. S. L. Ziglin, “An Analytic Proof of the Nonintegrability of the ABC-flow for $A=B=C$”, Funktsional. Anal. i Prilozhen., 37:3 (2003),  77–80  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 37:3 (2003), 225–227  isi  scopus
2001
4. S. L. Ziglin, “First Integrals of Groups of Complex Linear Transformations and of Natural Mechanical Systems with Homogeneous Potential”, Mat. Zametki, 70:6 (2001),  839–844  mathnet  mathscinet  zmath; Math. Notes, 70:6 (2001), 765–770  isi
2000
5. S. L. Ziglin, “Integrals in Involution for Groups of Linear Symplectic Transformations and Natural Mechanical Systems with Homogeneous Potential”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  26–36  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 34:3 (2000), 179–187  isi
6. S. L. Ziglin, “On the Nonintegrability of a Dynamical System of the General Relativity”, Regul. Chaotic Dyn., 5:2 (2000),  225–226  mathnet  mathscinet  zmath
1998
7. S. L. Ziglin, “On the non-existence of a supplementary meromorphic first integral in a Hamiltonian system with two degrees of freedom in the case of a bifurcation of solutions of an inhomogeneous reduced variational system”, Uspekhi Mat. Nauk, 53:5(323) (1998),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1108–1109  isi  scopus
1997
8. S. L. Ziglin, “The Absence of an Additional Real-Analytic First Integral in Some Problems of Dynamic”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  3–11  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 31:1 (1997), 3–9  isi
9. S. L. Ziglin, “The linear variant of the Kozlov's theorem on the absence of first integrals being polinomial of a natural mechanical system in the case of branching of solutions”, Regul. Chaotic Dyn., 2:3-4 (1997),  124–125  mathnet  mathscinet  zmath
10. S. L. Ziglin, “On the absence of a complementary first integral in a special case of Suslov's problem”, Uspekhi Mat. Nauk, 52:2(314) (1997),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 434–435  isi  scopus
1996
11. S. L. Ziglin, “The $ABC$-flow is not integrable for $A=B$”, Funktsional. Anal. i Prilozhen., 30:2 (1996),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:2 (1996), 137–138  isi
1991
12. S. L. Ziglin, “Polynomial first integrals of Hamiltonian systems with exponential interaction”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 235  isi
1987
13. S. L. Ziglin, “The absence of an additional first integral in a problem of the dynamics of a rigid body”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  804–807  mathnet  mathscinet  zmath
14. S. L. Ziglin, “Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987),  1088–1103  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:2 (1988), 407–421
1983
15. S. L. Ziglin, “Branching of solutions and the nonexistence of first integrals in Hamiltonian mechanics. II”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  8–23  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 6–17  isi
1982
16. S. L. Ziglin, “Branching of solutions and nonexistence of first integrals in Hamiltonian mechanics. I”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  30–41  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 181–189  isi
1981
17. S. L. Ziglin, “Branching of solutions and nonexistence of integrals in Hamiltonian systems”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  26–29  mathnet  mathscinet  zmath
1980
18. S. L. Ziglin, “Branching of solutions and the nonexistence of an additional first integral in the problem of motion of an asymmetric heavy rigid body relative to a fixed point”, Dokl. Akad. Nauk SSSR, 251:4 (1980),  786–790  mathnet  mathscinet  zmath
19. S. L. Ziglin, “Nonintegrability of a problem on the motion of four point vortices”, Dokl. Akad. Nauk SSSR, 250:6 (1980),  1296–1300  mathnet  mathscinet  zmath
20. S. L. Ziglin, “Dichotomy of the separatrices, bifurcation of solutions and nonexistence of an integral in the dynamics of a rigid body”, Tr. Mosk. Mat. Obs., 41 (1980),  287–303  mathnet  mathscinet  zmath

2010
21. S. L. Ziglin, “On the absence of an additional meromorphic first integral in the Riemann problem on the motion of a homogeneous liquid ellipsoid”, Regul. Chaotic Dyn., 15:4-5 (2010),  630–633  mathnet  mathscinet  zmath
1980
22. V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 35:5(215) (1980),  251–256  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020